# SDR EISA20000207

- Difficulty date: November 30, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N316NE
- Make and model: Boeing 727223
- Aircraft serial: 19475
- Aircraft time: 79,800 hours, 55,493 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AF2460010140
- Condition: Leaking
- Location: Hyd System
- Component: Engine Hyd Pump, Vickers
- Component part number: 623337
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF WHEN LANDING GEAR WAS CALLED UP HYDRAULIC "A" SYSTEM QUANTITY WENT TO ZERO, HYDRAULIC "A" SYSTEM LOSS COMPLETED APPROPRIATE ABNORMAL CHECK LIST. NORMAL LANDING, HYDRAULIC "A" SYSTEM PUMP SWITCHES AND FLUID SHUTOFF WERE TURNED OFF FOR 27 MINUTES.   CORRECTIVE ACTION: REPLACED TWO FLEXIBLE HOSES AT NOSE LANDING GEAR ACTUATOR UP LINE LOCATED 5 FEET AFT THE FORWARD PIT FORWARD BULKHEAD PER GMM6.3.23-1, REPLACED NR 1 ENGINE HYDRAULIC PUMP AND CASE DRAIN FILTER, IAW 29-11-32 AND M/M29-11-41. CHECK NORMAL.
